# SDR DALA2024032503735

- Difficulty date: March 24, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 53,450 hours, 38,610 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FROM STA 1022 LONGERON 30 CORDENATED X=-4 TO X=4. SUMMARY OF NRC 00708: CORROSION LEVEL 2. FRAME FROM STA 1022 LONGERON 30 CORDENATED X=-4 TO X=4 WAS REPAIRED PER B717 SRM 53-20-07-2R-3, 51-41-02-0G, AND 51-41-05-0G. PERFORM AN INITIAL VISUAL INSPECTION AT 25,000 CYCLES THEN EVERY 6,500 CYCLES PER B717-200 SRM 53-20-07-2R PROCEDURE 3 STEP 6, TABLE 205. (LP #0259309)
